Directed polymer in random environment and last passage percolation*

Philippe Carmona

ESAIM: Probability and Statistics (2010)

  • Volume: 14, page 263-270
  • ISSN: 1292-8100

Abstract

top
The sequence of random probability measures νn that gives a path of length n, 1 n times the sum of the random weights collected along the paths, is shown to satisfy a large deviations principle with good rate function the Legendre transform of the free energy of the associated directed polymer in a random environment. Consequences on the asymptotics of the typical number of paths whose collected weight is above a fixed proportion are then drawn.

How to cite

top

Carmona, Philippe. "Directed polymer in random environment and last passage percolation*." ESAIM: Probability and Statistics 14 (2010): 263-270. <http://eudml.org/doc/250855>.

@article{Carmona2010,
abstract = {The sequence of random probability measures νn that gives a path of length n, $\frac\{1\}\{n\}$ times the sum of the random weights collected along the paths, is shown to satisfy a large deviations principle with good rate function the Legendre transform of the free energy of the associated directed polymer in a random environment. Consequences on the asymptotics of the typical number of paths whose collected weight is above a fixed proportion are then drawn. },
author = {Carmona, Philippe},
journal = {ESAIM: Probability and Statistics},
keywords = {Directed polymer; random environment; partition function; last passage percolation; directed polymer},
language = {eng},
month = {10},
pages = {263-270},
publisher = {EDP Sciences},
title = {Directed polymer in random environment and last passage percolation*},
url = {http://eudml.org/doc/250855},
volume = {14},
year = {2010},
}

TY - JOUR
AU - Carmona, Philippe
TI - Directed polymer in random environment and last passage percolation*
JO - ESAIM: Probability and Statistics
DA - 2010/10//
PB - EDP Sciences
VL - 14
SP - 263
EP - 270
AB - The sequence of random probability measures νn that gives a path of length n, $\frac{1}{n}$ times the sum of the random weights collected along the paths, is shown to satisfy a large deviations principle with good rate function the Legendre transform of the free energy of the associated directed polymer in a random environment. Consequences on the asymptotics of the typical number of paths whose collected weight is above a fixed proportion are then drawn.
LA - eng
KW - Directed polymer; random environment; partition function; last passage percolation; directed polymer
UR - http://eudml.org/doc/250855
ER -

References

top
  1. K.S. Alexander, Approximation of subadditive functions and convergence rates in limiting-shape results. Ann. Probab.25 (1997) 30–55. MR MR1428498.  Zbl0882.60090
  2. C. Ané, S. Blachère, D. Chafaï, P. Fougères, I. Gentil, F. Malrieu, C. Roberto and G. Scheffer, Sur les inégalités de Sobolev logarithmiques, Panoramas et Synthèses [Panoramas and Syntheses], volume 10. Société Mathématique de France, Paris (2000). With a preface by Dominique Bakry and Michel Ledoux. MR MR1845806.  Zbl0982.46026
  3. E. Bolthausen, A note on the diffusion of directed polymers in a random environment. Commun. Math. Phys.123 (1989) 529–534.  Zbl0684.60013
  4. P. Carmona and Y. Hu, On the partition function of a directed polymer in a Gaussian random environment, Probab. Theory Relat. Fields124 (2002) 431–457. MR MR1939654.  Zbl1015.60100
  5. P. Carmona and Y. Hu, Fluctuation exponents and large deviations for directed polymers in a random environment. Stoch. Process. Appl.112 (2004) 285–308.  Zbl1072.60091
  6. P. Carmona and Y. Hu, Strong disorder implies strong localization for directed polymers in a random environment. ALEA2 (2006) 217–229.  Zbl1111.60069
  7. F. Comets and N. Yoshida, Directed polymers in random environment are diffusive at weak disorder. Ann. Probab.34 (2006) 1746–1770.  Zbl1104.60061
  8. F. Comets and V. Vargas, Majorizing multiplicative cascades for directed polymers in random media. ALEA Lat. Am. J. Probab. Math. Stat.2 (2006) 267–277 (electronic). MR MR2249671.  Zbl1105.60074
  9. F. Comets, S. Popov and M. Vachkovskaia, The number of open paths in an oriented ρ -percolation model. J. Stat. Phys.131 (2008) 357–379. MR MR2386584.  Zbl1144.82031
  10. A. Dembo and O. Zeitouni, Large deviations techniques and applications. Second edition. Volume 38 of Applications of Mathematics (New York). Springer-Verlag, New York (1998). MR MR1619036.  Zbl0896.60013
  11. J. Feng and T.G. Kurtz, Large deviations for stochastic processes, in Mathematical Surveys and Monographs, volume 131. American Mathematical Society, Providence, RI (2006). MR MR2260560.  Zbl1113.60002
  12. H. Kesten and V. Sidoravivius, A problem in last-passage percolation, preprint (2007), .  URIhttp://arxiv.org/abs/0706.3626
  13. S.R.S. Varadhan, Large deviations for random walks in a random environment. Commun. Pure Appl. Math.56 (2003) 1222–1245. Dedicated to the memory of Jürgen K. Moser. MR MR1989232.  Zbl1042.60071

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.